# SDR CALA2023031300712

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A3212
- Condition: None
- Location: Lh Str20/ Bs395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 6161264 FOUND AREA TO BE REWORKED AS LIGHTNING DAMAGE NOT AS A DENT AS ORIGINAL DESCRIPTION ON BS 395 STRINGER 20 L/H (REF. AAR NR 99958964).
